# SDR REXA03005

- Difficulty date: September 23, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH, A LARGE POPPING NOISE CAME FROM THE FCP PANEL.  SHORTLY AFTER IT STARTED TO VENT SMOKE BETWEEN NAV AND ALT BUTTON.  CREW DECLARED EMERGENCY, FOLLOWED QRH PROCEDURES, LANDED NO FURTHER INCIDENT.  REMOVED AND REPLACED FCP IAW AMM 22-11-07.  COMPLIED WITH ALL FUNCTIONAL CHECKS IAW 22-11-07, OPS CHECK GOOD.  OK FOR SERVICE. (M)
